Optimal Reconfiguration of Radial Distribution Systems Using a Fuzzy Mutated Genetic Algorithm

Prasad, K. and Ranjan, R. and Sahoo, N.C. and Chaturvedi, A. (2005) Optimal Reconfiguration of Radial Distribution Systems Using a Fuzzy Mutated Genetic Algorithm. IEEE Transactions on Power Delivery, 20 (2). pp. 1211-1213. ISSN 0885-8977

[img] PDF
1549.pdf

Download (0B)
Official URL: http://dx.doi.org/10.1109/TPWRD.2005.844245

Abstract

A new method based on a fuzzy mutated genetic algorithm for optimal reconfiguration of radial distribution systems (RDS) is presented. The proposed algorithm overcomes the combinatorial nature of the reconfiguration problem and deals with noncontinuous multi-objective optimization. The attractive features of the algorithm are: preservation of radial property of the network without islanding any load point by an elegant coding scheme and an efficient convergence characteristic attributed to a controlled mutation using fuzzy logic.

Item Type: Article
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 12 Aug 2011 07:00
Last Modified: 12 Aug 2011 07:00
URI: http://shdl.mmu.edu.my/id/eprint/2245

Actions (login required)

View Item View Item